MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM FLOW SENSOR; MONITOR BLOOD GAS

SPECTRUM MEDICAL LIMITED QUANTUM FLOW SENSOR; MONITOR BLOOD GAS
Model Number QFS5-ST-075
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion awaiting culmination of investigation.
 
Event or Problem Description
User reported that during the set up the venous flow sensor was showing flow whilst the line was clamped and there was no flow.During the procedure the sensor stopped working.

Brand Name
QUANTUM FLOW SENSOR
Common Device Name
MONITOR BLOOD GAS
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK  GL29QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK   GL29QL
Manufacturer Contact
angus fletcher
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q-L
UK   GL29QL
MDR Report Key20629875
Report Number3006073153-2024-00089
Device Sequence Number17978457
Product Code DRY
UDI-Device Identifier05060434422019
UDI-Public05060434422019
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQFS5-ST-075
Device Catalogue Number51-000079-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2024
Initial Report FDA Received Date11/07/2024
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown